# SDR CALA2017050501252

- Difficulty date: May 5, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 86,574 hours, 17,984 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL LEAK ON RIGHT SIDE AFTER CENTER PUMPS OFF MORE THAN 2000LB SPLIT IN 20 MINS. FUEL IMBALANCE  REPORTED LT MAIN 13.7 RT MAIN 9.8 AND CONFIG LIGHT ON. STUCK BOTH TANKS CONFIRMED IMBALANCE, PERFORMED TEST OF THE ENGINE X-FEED VALVES IAW AMM 28-22-02-714-055 & 28-22-02-790-801 & DEFUELING VALVE LEAK TEST IAW AMM 28-26-01-790-801. NO FAULTS NOTED. REF FIM. 28-21-00-810-801 COMPLIED WITH  TEST OF SHUT OFF VALVES, CROSSFEED VALVES, FUEL FILL AND DEFUEL VALVES, ENGINE FUEL FEED AND REFUEL MANIFOLD TEST ALL FOUND NO FAULTS. PERFORMED ENG RUNS ON LEFT AND RIGHT ENGINE NO LEAKS NOTED REF AMM 73-11-07-404-019.
